# SDR FDEA202204191168

- Difficulty date: April 19, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Panel
- Part number: 1186418242
- Condition: Broken
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

FLOOR PANEL FOUND BROKEN AT STA 1715.45 PN 11864182-42 PERFORMED WET LAYUP REPAIR FOR MENTIONED FLOOR PANEL PER SRM 53-00-50-2R,   PARGRAPH 3.D, FIG.201  REPAIR MATERIAL P/N: BMS 8-301 CL 2. B/N D001285056. REV.135.0.    MAJOR REPAIR
